# SDR UALA2013032001704

- Difficulty date: March 18, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 71,612 hours, 26,279 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE ROLLED BACK AFTER START.  FLAMES REPORTED.   REPLACED LEFT ENGINE FUEL PUMP, FUEL CONTROL UNIT AND EEC.
